| Model Number |
305U221 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
02/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 11 years and 9 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as stenosis.No intervention or adverse patient effects were reported.Subsequently 2 months 19 days later, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.